MolluscaBase source details

Oliver, P. G. & Holmes, A. M. (2006). The Arcoidea (Mollusca: Bivalvia): a review of the current phenetic-based systematics. Zoological Journal of the Linnean Society. 148(3): 237-251.
289700
10.1111/j.1096-3642.2006.00256.x [view]
Oliver, P. G. & Holmes, A. M.
2006
The Arcoidea (Mollusca: Bivalvia): a review of the current phenetic-based systematics
Zoological Journal of the Linnean Society
148(3): 237-251
Publication
Available for editors  PDF available [request]
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2018-02-11 09:38:32Z
created

Arcidae Lamarck, 1809 (additional source)
Arcoidea Lamarck, 1809 (additional source)

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2020-04-05 22:24:58+02:00 · Contact: Data Management Team